# SDR A6WA2018121446229

- Difficulty date: December 10, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 34,925 hours, 34,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R10044
- Condition: Corroded
- Location: Lt Wing
- Part time: 34,925 hours, 34,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK ACCESS PANEL 540BB HOLE CUT-OUT HAS FRETTING CORROSION AT INBD END MEASURING APPROX. 7" LONG X .10" LONG.
